Join the 'Imiquimod' group to help and get support from people like you.
We found 11 questions associated with the 'Imiquimod' topic.
Posted 29 Mar 2016 by • 1 answer
My mother is 86 years old and has been using Aldara (immiquimod) for 5 weeks (one being a partial week). She took a break for a week so she actually started six weeks ago. She has one week left - this week! She is extremely tired and has had an increase in body pain, and she is also having more ...
Imiquimod - I am on week 5 day 2 of using aldara cream for basal cell carcinoma and it's at my worst
Posted 4 Aug 2015 by • 1 answer
what stage will it start getting better iv only got one more week after this.
Posted 10 Apr 2018 by • 1 answer
The doctor put me on Aldara for three BCC's and four AK's on my legs, three days a week; every other day with weekends off.. I then saw the doctor again three weeks later at which time he told me to continue treatment but use it every day with weekends off. I'm not sure if I should ...
Posted 2 Feb 2012 by • 1 answer
My head is very red and has lots of crusty bumps. I am done using the creme, but was wondering when this mess would clear up.
Posted 23 Nov 2013 by • 1 answer
During the weekend rest days, am I supposed to put a cream or moisturizer on the area being treated?
Posted 7 Jun 2015 by • 2 answers
I was using imiquiod everyday as my doctor told me too but I have a lot of itching , sting , swelling and redness of the skiing around the vagina valva area and red pimples around is that normal and how long does that take to disappear because it hurts like crazy I can't even walk right now ? ...
Posted 8 Oct 2011 by • 1 answer
Posted 6 Aug 2013 by • 1 answer
I have just used my third packet of Aldara on my GWs and I am in a great deal of discomfort. I noticed it has already diminished a fairly large wart but now on my inner labia I have a painful red ulceration. I don't believe it is a wart.I think it is a reaction to the cream. I may have put on ...
Posted 7 Nov 2013 • 1 answer
using almara cream it cures the wart, will it come again in future?
Posted 15 Aug 2015 by • 1 answer
Wednesday the 12th of August 2015 was the first day I started using the cream. Second day was Friday I noticed a lot more discharge coming out. Is that normal to have more white discharge? Also when I wake up in the morning I notice I have more white stuff. Like if the cream get foamy or it's ...
Posted 13 Oct 2015 by • 1 answer
I found out I have HPV and I have 5 small gw and I read about all the horrible side effects, and I've only applied it twice and I haven't felt any itching, or burning, I've taken a Benadryl both times right before I applied it and I've also put vasoline around the area on the ...